# SDR TWAA9907703

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 5L FS 639 WAS CRACKED .25 INCH.  REPLACED SECTION ON LONG 5L AND INSTALLED SPLICE SECTION PER SRM 53-02, FIG 18 AND SRO9530128 DRAWING.  CHECK-C 11-13-98 STL.
